Paracip 650mg Tablet 10'S
TabletBox Nagercoil
Pyrexia | Cipla Ltd (Generics)
0 likes





Short Description:
Paracip 650mg Tablet 10'S is used for Pyrexia. This contains Paracetamol (Acetaminophen) 650 mg
Combination:
Paracetamol (Acetaminophen) 650 mg
View Alternate₹25.33 ₹33.77 25% off
More than 10 Stock available
Delivery on Thu, 10 Apr | All over India
Add to cart